# SDR SIMA2020030419009

- Difficulty date: February 19, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 21,283 hours, 15,613 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR BEAM AT FS 280.00 HAS NUMEROUS AREAS OF CORROSION WHERE IT IS SANDWITCHED BETWEEN DRIP TRAY AND L ANGLE OF THE BULKHEAD.-C/A-REPLACED LH SIDE FLOOR BEAM AT FS280. IAW SRM 51-42-06 AND 51-42-13.
